MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PACKAGING, FORMULA 180 SHAVER (HAND CONTROL); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE PACKAGING, FORMULA 180 SHAVER (HAND CONTROL); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number 0375708500
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure needed to be rescheduled due to the device not working and not having a replacement.The patient was under anesthesia, but no incisions were made.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.Alleged failure: did not power up.Probable root cause: breaking resistors on the flex circuitry due to stress on flex cable (due to manufacturing and assembly error combined with normal use stress); broken handpiece cable, or conductors inside; no power from the console; broken traces on the membrane switch; membrane switch is corroded due to moisture ingress; flattened buttons/ switches; poor soldering or other electrical connection; broken pin; pcba component failure; button press reaction force so high the buttons can't be pressed to deliver information; console not delivering power to shaver (refer to rsk10642, rsk10686); expired disposable after r.1.1.1; use error.The reported failure mode will be monitored for future reoccurrence.H3 other text: 81.

Brand Name
PACKAGING, FORMULA 180 SHAVER (HAND CONTROL)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12845052
Report Number0002936485-2021-00651
Device Sequence Number20041255
Product Code GFA
UDI-Device Identifier07613327057645
UDI-Public07613327057645
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0375708500
Device Catalogue Number0375708500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale